MathSciNet Relay Station
MathSciNet bibliographic data
MR2185494 (2006j:60077) 60J20 (60J10 91B30)
Lu, Yi; Li, Shuanming On the probability of ruin in a Markov-modulated risk model. Insurance Math. Econom. 37 (2005), no. 3, 522–532.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement